Alert archive / Alabama / River Flood Warnings in 2015
River Flood Warning 31, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Nov 2, 2015, 8:52 AM CST for Covington County, Escambia County, Alabama; Okaloosa County, Santa Rosa County, Florida. It took effect at Nov 2, 2015, 6:00 PM CST. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 2, 2015, 8:52 AM CST (14:52 UTC)
- In effect from
- Nov 2, 2015, 6:00 PM CST
- Expired
- Nov 3, 2015, 8:17 AM CST
- In force
- 14 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Covington County, AL, Escambia County, AL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Eglin Afb radar (KEVX), 88 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River (AL) near Baker (BAKF1).
- Action stage
- 6 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02370000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
290 WGUS44 KMOB 021452 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 852 AM CST MON NOV 2 2015 ...The National Weather Service in Mobile has issued a flood warning for the following rivers in Alabama...Florida... Blackwater River Near Baker affecting Covington...Escambia...Okaloosa and Santa Rosa Counties. .Heavy rainfall is forecast to occur over the next 24 hours and heavy rain has fallen during the past 24 to 48 hours. As a result...river levels are forecast to rise and a flood warning is now in effect. It is emphasized that the following forecast is based on the expected rainfall during the next 24 hours. If less rainfall occurs...it may be necessary to revise this stage forecast downward. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC039-053-FLC091-113-030600- /O.NEW.KMOB.FL.W.0031.151103T0000Z-151103T0600Z/ /BAKF1.1.ER.151103T0000Z.151103T0000Z.151103T0000Z.UU/ 852 AM CST MON NOV 2 2015 The National Weather Service in Mobile has issued a * FLOOD WARNING for The Blackwater River Near Baker * From this evening until late tonight * At 8AM Monday the stage was...7.9 feet. * Minor flooding is forecast * Flood stage is 11.0 feet. * Forecast to rise to flood stage by this evening.The river will fall below flood stage by early Tuesday morning. * At 11.0 feet...Some minor flooding of secondary roads and lowlands from around baker downstream will occur. && LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688 3070 8690 3082 8675 $$
2 follow-up statements
814 WGUS84 KMOB 030213 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 813 PM CST MON NOV 2 2015 ...The flood warning continues for the following rivers in Alabama...Florida... Blackwater River Near Baker affecting Covington...Escambia...Okaloosa and Santa Rosa Counties. .Recent heavy rains have caused significant rises along the river. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC039-053-FLC091-113-040200- /O.EXT.KMOB.FL.W.0031.000000T0000Z-151104T0200Z/ /BAKF1.1.ER.151103T0457Z.151103T1200Z.151103T2000Z.UU/ 813 PM CST MON NOV 2 2015 ...FLOOD WARNING EXTENDED until Tuesday evening...The FLOOD WARNING CONTINUES for the Blackwater River Near Baker * From tonight until Tuesday evening. * At 7PM Monday the stage was 10.6 feet. * Minor flooding is forecast. * Flood stage is 11 feet. * Forecast to rise above flood stage by tonight and continue to rise near 11.5 feet by tomorrow morning. The river will fall below flood stage by Tuesday evening. * At 11 feet, Some minor flooding of secondary roads and lowlands from around Baker downstream will occur. && LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688 3070 8690 3082 8675 $$
870 WGUS84 KMOB 031417 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 817 AM CST TUE NOV 3 2015 ...The flood warning is cancelled for the following river in Alabama... Florida... Blackwater River Near Baker affecting Covington...Escambia...Okaloosa and Santa Rosa Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC039-053-FLC091-113-031447- /O.CAN.KMOB.FL.W.0031.000000T0000Z-151104T0200Z/ /BAKF1.1.ER.151103T0500Z.151103T0630Z.151103T0830Z.UU/ 817 AM CST TUE NOV 3 2015 The FLOOD WARNING is CANCELLED for The Blackwater River Near Baker * until this evening. * At 8 AM Tuesday the stage was 10 feet. * Flood stage is 11 feet. && LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688 3070 8690 3082 8675 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Nov 2, 7:47 AM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Nov 2, 7:47 AM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
747 AM CST MON NOV 2 2015
.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AND MARINE AREAS BELOW.
&&
.UPDATE...AREAS OF DENSE FOG REDUCING VISIBILITIES TO 1/4 OF A MILE
OR LESS WILL CONTINUE OVER PARTS OF SOUTHWEST ALABAMA...SOUTHEAST
MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE THROUGH ABOUT MID
MORNING THEN LIFT SLOWLY THROUGH LATE MORNING. 32/EE
&&
.MARINE...AREAS OF DENSE FOG REDUCING VISIBILITIES TO 1/4 OF A MILE
OR LESS WILL CONTINUE OVER MOBILE BAY AND THE MISSISSIPPI SOUND
THROUGH ABOUT MID MORNING THEN LIFT SLOWLY THROUGH LATE MORNING.
32/EE
&&
.PREV DISCUSSION... /ISSUED 654 AM CST MON NOV 2 2015/
DISCUSSION...UPDATED FOR LATEST MARINE DISCUSSION BELOW.
MARINE...DID A QUICK UPDATE TO THE MARINE FORECAST TO LOWER RAIN
CHANCES FOR THE REST OF TODAY. ALSO MADE A CORRECTION DUE TO A TYPO
IN THE FIRST SECTION. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE
OPEN GULF WATERS OUT TO 60 NM AND THE INLAND WATERS OF THE NWFL
THROUGH MID MORNING. A LIGHT TO MODERATE WESTERLY FLOW IS EXPECTED
LATER TODAY AND TONIGHT. 32/EE
PREV DISCUSSION... /ISSUED 618 AM CST MON NOV 2 2015/
DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.
UPDATE...THE AREA OF HEAVY RAIN AND A FEW THUNDERSTORMS IS
CONTINUING TO SLOWLY SHIFT EASTWARD AND HAVE TRIMMED THE FLASH FLOOD
WATCH TO COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA AND OKALOOSA
COUNTY IN THE NORTHWEST FLORIDA PANHANDLE THROUGH 9 AM THIS MORNING.
HAVE ALSO MADE SIGNIFICANT DECREASES TO POPS EXCEPT OVER THE
EASTERNMOST PORTION BASED ON THE EXPANSE OF RAIN SHIFTING SLOWLY
EASTWARD...AND OUT OF THE AREA. /29
PREV DISCUSSION... /ISSUED 544 AM CST MON NOV 2 2015/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...
12Z ISSUANCE...DIFFICULT FORECAST WITH A VARIETY OF CONDITIONS ACROSS
THE AREA AS A STALLED FRONTAL BOUNDARY SHIFTS NORTHWARD ACROSS THE
EASTERN PORTION OF THE AREA WHILE A LOW PRESSURE SYSTEM MOVES
EASTWARD ACROSS THE AREA. WILL BEGIN LIFR CONDITIONS OVER
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI TRANSITIONING TO MVFR
CONDITIONS MAINLY OVER THE NORTHWEST FLORIDA PANHANDLE AND PORTIONS
OF SOUTH CENTRAL ALABAMA. IFR CONDITIONS DEVELOP FOR MUCH OF THE AREA
BY MID MORNING WHICH CONTINUE THROUGH THE REMAINDER OF THE DAY. AREAS
OF SHOWERS AND A FEW STORMS WILL ALSO IMPACT PORTIONS OF THE
NORTHWEST FLORIDA PANHANDLE AND SOUTH CENTRAL ALABAMA THROUGH MUCH OF THE
MORNING. EXPECT LOWER CEILINGS AND FOG TO DEVELOP THIS EVENING WITH
IFR CONDITIONS POSSIBLY DEGRADING TO LIFR CONDITIONS IN DENSE FOG AT
LEAST IN PATCHES LATE TONIGHT. /29
PREV DISCUSSION... /ISSUED 451 AM CST MON NOV 2 2015/
NEAR TERM /NOW THROUGH MONDAY NIGHT/...A SHORTWAVE TROF OVER THE
LOWER MISSISSIPPI RIVER VALLEY EJECTS OFF ACROSS THE SOUTHEAST STATES
THROUGH TONIGHT. AS THIS OCCURS...A SURFACE LOW CURRENTLY LOCATED
JUST EAST OF THE MISSISSIPPI RIVER DELTA MOVES TO SOUTHEASTERN
ALABAMA BY 18Z THEN WEAKENS TO A SURFACE TROF AND CONTINUES SLOWLY
EASTWARD OVERNIGHT. A WARM FRONT CURRENTLY STRETCHING FROM JUST
SOUTH OF MOB TO JUST SOUTH OF MGM ADVANCES NORTHWARD FURTHER INTO
EAST CENTRAL ALABAMA THIS MORNING WHILE THE SURFACE LOW BRINGS A COLD
FRONT INTO EXTREME SOUTHWEST ALABAMA. THE COLD FRONT CONTINUES
EASTWARD ACROSS THE REMAINDER OF THE FORECAST AREA WITH THE
PROGRESSION OF THE SURFACE LOW. A CONFLUENT REGION ASSOCIATED WITH
THE 850 MB JET AND THE RIGHT ENTRANCE REGION OF AN UPPER JET IS
CURRENTLY GENERATING A SWATH OF SHOWERS WITH A FEW EMBEDDED
THUNDERSTORMS OVER THE NORTHWEST FLORIDA COASTAL WATERS AND EASTERN
PORTION OF THE FORECAST AREA. EXPECT THIS FAVORED REGION OF
CONVECTION TO CONTINUE SLOWLY EASTWARD THIS MORNING AND LATER SHIFT
COMPLETELY OUT OF THE FORECAST AREA BY THE EARLY AFTERNOON HOURS. AS
THIS IS IN A REGION OF VERY HIGH DEEP LAYER MOISTURE WITH
PRECIPITABLE WATER VALUES NEAR 2.2 INCHES...OR OVER 200 PERCENT OF
NORMAL...HEAVY RAIN AND A THREAT OF FLASH FLOODING EXISTS AND HAVE A
FLASH FLOOD WATCH IN EFFECT FOR THE NORTHWEST FLORIDA PANHANDLE AND
SOUTH CENTRAL ALABAMA UNTIL 18Z. EXPECT THAT THE FLASH FLOOD WATCH
CAN BE GRADUALLY TRIMMED AS THE FAVORED CONVECTIVE REGION SHIFTS
SLOWLY EASTWARD. THE POTENTIAL FOR SOME SEVERE STORMS EXISTS AS WELL
BUT LOOKS CONFINED MAINLY TO THE NORTHWEST FLORIDA PANHANDLE THROUGH
NOON...BUT MAY END EARLIER DEPENDING ON HOW QUICKLY THE FAVORED
CONVECTIVE REGION SHIFTS EASTWARD. WILL HAVE CATEGORICAL POPS OVER
THE EASTERN PORTION OF THE AREA THIS MORNING TAPERING TO SLIGHT
CHANCE/CHANCE OVER THE WESTERN PORTION...WITH POPS DECREASING THROUGH
THE AFTERNOON WITH DRY CONDITIONS FOR TONIGHT. HIGHS TODAY WILL BE IN
THE MID TO UPPER 70S WITH LOWS TONIGHT MAINLY AROUND 60. HAVE
CONTINUED WITH A HIGH RISK OF RIP CURRENTS FOR THE NORTHWEST FLORIDA
BEACHES THROUGH THIS AFTERNOON. /32 /29
SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...A WEAKENING SHORTWAVE
TROF LOCATED OVER THE EXTREME SOUTHEAST STATES DISSIPATES TUESDAY
INTO TUESDAY NIGHT AS LONGWAVE RIDGING BUILDS OVER THE EASTERN
STATES. UPPER RIDGING REMAINS OVER THE EASTERN STATES THROUGH
WEDNESDAY NIGHT WHILE A LONGWAVE TROF ADVANCES INTO THE CENTRAL
STATES. A STALLED FRONTAL BOUNDARY WILL BE LOCATED EAST OF THE
FORECAST AREA TUESDAY MORNING...EXTENDING FROM THE EXTREME NORTHEAST
GULF INTO THE WESTERN ATLANTIC...AND GRADUALLY WEAKENS THROUGH
TUESDAY NIGHT WHILE A SURFACE RIDGE OVER THE EASTERN STATES BUILDS
INTO THE FORECAST AREA. AN 850 MB TROF AXIS INITIALLY LOCATED FROM
NEAR SOUTHEAST LOUISIANA TO NORTHERN GEORGIA...AND ACROSS THE
FORECAST AREA...WEAKENS AND DISSIPATES BY TUESDAY NIGHT WITH THE
DISSIPATION OF THE SHORTWAVE TROF. THIS ALLOWS FOR A SOUTHWEST DEEP
LAYER FLOW INITIALLY EAST OF I-65 TUESDAY MORNING TO BECOME SOUTHERLY
ACROSS THE ENTIRE AREA BY TUESDAY NIGHT AND CONTINUE THROUGH
WEDNESDAY...ALLOWING FOR DEEP LAYER MOISTURE TO INCREASE.
PRECIPITABLE WATER VALUES WILL INITIALLY BE NEAR SEASONABLE VALUES OF
1.0 INCH THROUGH TUESDAY EVENING...THE INCREASE LATE TUESDAY NIGHT
INTO WEDNESDAY NIGHT TO AROUND 1.5 INCHES...OR ABOUT 150 PERCENT OF
NORMAL. DESPITE RIDGING BUILDING OVER THE EASTERN STATES DURING THE
PERIOD...A SHORTWAVE MOVES ACROSS THE FORECAST AREA ON WEDNESDAY
WHICH WHEN COMBINED WITH THE INCREASING DEEP LAYER MOISTURE WILL
SUPPORT A RETURN OF MOSTLY SLIGHT CHANCE POPS TO THE EASTERN HALF OF
THE AREA ON WEDNESDAY. HIGHS WILL BE MOSTLY IN THE UPPER 70S ON
TUESDAY...THEN AROUND 80 ON WEDNESDAY. LOWS TUESDAY NIGHT WILL RANGE
FROM THE UPPER 50S ROUGHLY WEST OF I-65 TO THE LOWER 60S EAST OF
I-65. LOWS WEDNESDAY NIGHT WILL BE MAINLY IN THE MID 60S. /29
LONG TERM /THURSDAY THROUGH SUNDAY/...LONGWAVE RIDGING OVER THE
EASTERN STATES MOVES GRADUALLY OFF INTO THE WESTERN STATES THROUGH
FRIDAY FOLLOWED BY THE CENTRAL STATES LONGWAVE TROF ADVANCING INTO
THE EASTERN STATES ON SUNDAY. A SURFACE LOW ASSOCIATED WITH THE
APPROACHING UPPER TROF MOVES FROM THE CENTRAL PLAINS TO ACROSS THE
GREAT LAKES REGION THROUGH FRIDAY...THEN CONTINUES OFF TO THE
NORTHEAST MEANWHILE BRINGING A TRAILING COLD FRONT THROUGH THE
FORECAST AREA ON SATURDAY. WILL HAVE SLIGHT CHANCE POPS FOR MUCH OF
THE AREA ON THURSDAY...THEN INCREASING TO CHANCE POPS WEST OF I-65 ON
FRIDAY AS THE FRONT APPROACHES. CHANCE TO GOOD CHANCE POPS FOLLOW FOR
SATURDAY WITH THE FRONTAL PASSAGE...THEN POPS TAPER OFF THROUGH
SUNDAY IN THE WAKE OF THE FRONT AS A POTENTIAL OVERRUNNING FLOW
GRADUALLY SUBSIDES. HIGHS ON THURSDAY AND FRIDAY WILL BE IN THE
LOWER 80S THEN PROGRESSIVELY COOLER DAYTIME HIGHS FOLLOW WITH HIGHS
ON SUNDAY AROUND 70 WELL INLAND RANGING TO THE LOWER 70S NEAR THE
COAST. LOWS THURSDAY NIGHT AND FRIDAY NIGHT WILL BE IN THE MID TO
UPPER 60S...SLIGHTLY WARMER NEAR THE COAST...THEN TREND COOLER WITH
LOWS SUNDAY NIGHT AROUND 50 WELL INLAND TO THE UPPER 50S NEAR THE
COAST. /29
MARINE...A BROAD SURFACE LOW NEAR THE ALABAMA AND NORTHWEST
FLORIDA COAST THIS MORNING WILL CONTINUE TO SHIFT NORTHEAST THROUGH
TONIGHT. A WEAK COLD FRONT WILL FOLLOW IN THE WAKE OF THE FRONT
LATER TODAY AND TONIGHT LEADING TO A LIGHT TO A MODERATE OFFSHORE
FLOW THROUGH TUESDAY. A LIGHT TO MODERATE EASTERLY FLOW WILL
REDEVELOP LATER IN THE WEEK. /32
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR ALZ052>057-
059-261>265.
FLASH FLOOD WATCH UNTIL 9 AM CST THIS MORNING FOR ALZ060.
FL...DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR FLZ201-203.
FLASH FLOOD WATCH UNTIL 9 AM CST THIS MORNING FOR FLZ205-206.
HIGH RIP CURRENT RISK UNTIL 6 PM CST THIS EVENING FOR FLZ202-204-
206.
MS...DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR MSZ076-079.
GM...DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR GMZ630>632.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Nov 2, 6:37 AM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 637 AM CST MON NOV 2 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-031245- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 637 AM CST MON NOV 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A POTENTIAL FOR FLOODING OVER A SMALL PORTION OF THE AREA EARLY THIS MORNING...COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA AND OKALOOSA COUNTY IN THE NORTHWEST FLORIDA PANHANDLE. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS PORTION UNTIL 9 AM CST THIS MORNING. THERE IS A HIGH RISK OF RIP CURRENTS TODAY FOR THE NORTHWEST FLORIDA PANHANDLE WITH A MODERATE RISK OF RIP CURRENTS FOR COASTAL ALABAMA. PATCHY DENSE FOG WILL MAINLY AFFECT EXTREME SOUTHWEST ALABAMA AND EXTREME SOUTHEAST MISSISSIPPI EARLY THIS MORNING...BUT AREAS OF FOG ARE POSSIBLE ACROSS THE ENTIRE AREA LATER TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-031245- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 637 AM CST MON NOV 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS WILL BE HIGHER NEAR STORMS MAINLY AFFECTING CHOCTAWHATCHEE BAY EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 2, 4:12 AM CST, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
412 AM CST MON NOV 2 2015
FLZ205-206-021100-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
412 AM CST MON NOV 2 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
OKALOOSA AND COASTAL OKALOOSA IN NORTHWEST FLORIDA UNTIL 500 AM
CST...
AT 412 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR FORT WALTON
BEACH--NAVARRE--WRIGHT...OR NEAR WRIGHT...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW... NICEVILLE... VALPARAISO...
MARY ESTHER... WRIGHT...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
LAT...LON 3039 8676 3040 8673 3041 8672 3040 8676
3044 8680 3056 8680 3074 8660 3056 8641
3051 8648 3052 8650 3051 8650 3045 8660
3046 8660 3041 8666 3041 8671 3040 8671
3040 8666
TIME...MOT...LOC 1012Z 229DEG 19KT 3048 8674Special weather statement, Nov 2, 4:53 AM CST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
453 AM CST MON NOV 2 2015
FLZ203>206-021145-
SANTA ROSA COASTAL FL-SANTA ROSA INLAND FL-OKALOOSA INLAND FL-
OKALOOSA COASTAL FL-
453 AM CST MON NOV 2 2015
...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...COASTAL
SANTA ROSA...INLAND SANTA ROSA...INLAND OKALOOSA AND COASTAL
OKALOOSA IN NORTHWEST FLORIDA UNTIL 545 AM CST...
AT 450 AM CST...A LARGE AREA OF STRONG THUNDERSTORMS WAS LOCATED
NEAR FORT WALTON BEACH--NAVARRE--WRIGHT...OR NEAR MARY
ESTHER...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW... FORT WALTON BEACH... NICEVILLE...
DESTIN... VALPARAISO... MARY ESTHER...
WRIGHT... OCEAN CITY... EGLIN AFB...
LAKE LORRAINE... BAKER... SHALIMAR...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SOME OF THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY
SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR
FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH MAY PRODUCE
FLOODING NEAR CREEKS AND IN POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3037 8692 3039 8686 3040 8681 3041 8666
3040 8695 3041 8697 3045 8694 3045 8691
3047 8693 3099 8656 3099 8647 3092 8639
3045 8639 3046 8641 3044 8642 3040 8642
3038 8640 3040 8667 3038 8688
TIME...MOT...LOC 1050Z 221DEG 40KT 3044 8674The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 6:12 PM CST | Special Marine Warning | MOB | 48 min | |
| Nov 1, 8:31 PM CST | Small Craft Advisory | MOB | 9 hr | |
| Nov 2, 12:54 AM CST | Special Marine Warning | MOB | 96 min | |
| Nov 2, 4:14 AM CST | Special Marine Warning | MOB | 91 min | |
| Nov 2, 4:30 AM CST | Special Marine Warning | MOB | 90 min | |
| Nov 2, 4:41 AM CST | Special Marine Warning | MOB | 94 min | |
| Nov 2, 4:59 AM CST | Special Marine Warning | MOB | 91 min | |
| Nov 2, 6:11 AM CST | Special Marine Warning | MOB | 94 min | |
| Nov 2, 7:21 AM CST | Dense Fog Advisory | MOB | Baldwin, Butler, Clarke, Conecuh, Escambia, Mobile and 3 more | 114 min |
| Nov 2, 7:33 AM CST | Marine Dense Fog Advisory | MOB | 2 hr | |
| Nov 1, 9:46 PM CST | River Flood Warning | MOB | Okaloosa | 4 days |
| Nov 2, 4:12 AM CST | Special Weather Statement | MOB | Okaloosa | 48 min |
| Nov 2, 4:21 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 39 min |
| Nov 2, 4:41 AM CST | Areal Flood Advisory | MOB | Santa Rosa | 3 hr |
| Nov 2, 4:53 AM CST | Special Weather Statement | MOB | Okaloosa | 52 min |
| Nov 2, 5:04 AM CST | Areal Flood Advisory | MOB | Okaloosa | 3 hr |
| Nov 2, 5:22 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 38 min |
Nearby
River Flood Warnings in Alabama, 2015River Flood Warnings in Florida, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.